MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS FX V135 MINI REVERSED; REVERSE SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS DALLAS FX V135 MINI REVERSED; REVERSE SHOULDER PROSTHESIS
Catalog Number 318-3616
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 04/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Revision occurred 6 days after the primary surgery due to infection.No actual, implied, or suspect link to fx product.
 
Event or Problem Description
Revision occurred approximately 6 days after the primary surgery, which occurred on (b)(6) 2025.No fall or other trauma reported.Revision occurred due to infection at implant site and was a total system explantation.Fx was first alerted to this event on (b)(6) 2025, when following up regarding another revision the patient underwent on (b)(6) 2025, which did not involve fx product.A 36/16 mini system stem, 24 mm glenoid baseplate, 10 mm post extension, 36 mm centered glenosphere, 36 mm + 9 stability humeral cup, 2 locking screws, and 2 standard screws explanted.These items were replaced with a competitor antibiotic spacer.

Brand Name
FX V135 MINI REVERSED
Common Device Name
REVERSE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer Contact
tristan mahler
15920 addison road
addison, TX 75001
7137326920
MDR Report Key22346504
Report Number3014128390-2025-00041
Device Sequence Number18272699
Product Code PHX
UDI-Device Identifier03701037315200
UDI-Public03701037315200
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K213117
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number318-3616
Device Lot NumberU2528
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Initial Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART: 105-0010 LOT: U1678; PART: 105-0024 LOT: U1449; PART: 105-3610 LOT: U1633; PART: 108-4520 LOT: U2974; PART: 108-4530 LOT: U2980; PART: 109-4515 LOT: U2070; PART: 109-4535 LOT: S2300; PART: 203-0909 LOT: S1048
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexUnknown